About one fixed point theorem.

Bucur, Amelia

General Mathematics (2002)

  • Volume: 10, Issue: 1-2, page 71-74
  • ISSN: 1221-5023

How to cite


Bucur, Amelia. "About one fixed point theorem.." General Mathematics 10.1-2 (2002): 71-74. <http://eudml.org/doc/125202>.

author = {Bucur, Amelia},
journal = {General Mathematics},
keywords = {fixed point theorems},
language = {eng},
number = {1-2},
pages = {71-74},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {About one fixed point theorem.},
url = {http://eudml.org/doc/125202},
volume = {10},
year = {2002},

AU - Bucur, Amelia
TI - About one fixed point theorem.
JO - General Mathematics
PY - 2002
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 10
IS - 1-2
SP - 71
EP - 74
LA - eng
KW - fixed point theorems
UR - http://eudml.org/doc/125202
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.